# SDR AALA202206274604

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 35,091 hours, 14,549 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY E SMOKE DETECTOR BEEPED APPROXIMATELY 3 TIMES AND WENT OFF. NO SMOKE DETECTED. ACCOMPLISHED RIGHT AFT LAVATORY SMOKE DETECTOR OPERATIONS TEST PER AMM 26-14-00. NO FAULT FOUND.
